# SDR SWAA2014012724546

- Difficulty date: December 26, 2013
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 9936585
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 222AMF DELAMINATED.  R & R FLOOR BOARD IAW DRAWING & MM.
